# SDR CA961029003

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275C
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Manifold Duct
- Part number: 577957
- Condition: Separated
- Location: 13th Stage Bleed
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

(CAN) THROUGH FL240 #1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED. ENGINE SHUTDOWN WAS CARRIED OUT. POST FLIGHT INSPECTION FOUND THE 13TH STAGE BLEED AIR DUCT HAD SEPARATED AT THE FORWARD MOUNTING POSITION. FURTHER INSPECTION FOUND THE HOT BLEED AIR RELEASED CAUSED THE MELTING OF THE ENGINE ISOLATOR MOUNTS; THE SOLDER ON THE OIL PRESSURE TRANSMITTER AND THE OIL PRESSURE SWITCH; DAMAGE TO THE FUEL HEAT VALVE AND FUEL FLOW TRANSMITTER; OTHER COMPONENTS IN THE AREA ALSO SUFFERED HEAT DAMAGE. THE #1 ENGINE WAS REMOVED AND THE DAMAGED ITEMS REPLACED. THE ENGINE WAS REINSTALLED AND GROUND RUN SERVICEABLE.
